Alert archive / Texas / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 106, NWS Austin/San Antonio, TX

April 30, 20164 counties in Texas

NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Apr 30, 2016, 4:57 AM CDT for 4 counties in Texas. It was in force for 48 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 30, 2016, 4:57 AM CDT (09:57 UTC)
Expired
Apr 30, 2016, 5:45 AM CDT
In force
48 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Hail
1.0 in
Wind
70.0 mph

Counties Bastrop County, TX, Fayette County, TX, Lee County, TX, Travis County, TX

The radar

The Ft Hood radar (KGRK), 70 km from the middle of the area, began a volume at 09:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 30, 5:08 AM CDTTSTM WND GST 75Camp Swift, TXTHE RAWS OBSERVATION SITE AT CAMP SWIFT REPORTED A 75 MPH WIND GUST.
Apr 30, 5:10 AM CDTTSTM WND DMGBastrop, TXEMERGENCY MANAGER REPORTED WIDESPREAD WIND DAMAGE IN BASTROP COUNTY...INCLUDING NUMEROUS ROOFS TORN OFF...WINDOWS BLOWN OUT....STRUCTURAL DAMAGE TO HOMES AND BUSINESSES...NUMEROUS TREES AND POWERLINES DOWN. TIME ESTIMATED WITH RADAR.
Apr 30, 5:10 AM CDTTSTM WND DMGCamp Swift, TXSHERIFF DISPATCH REPORTING CALLS FROM THE PUBLIC NEAR THE CAMP SWIFT AREA WITH A FEW HOMES WITH WINDOWS BLOWN OUT. POWER OUTAGES ALSO BEING REPORTED.
Apr 30, 5:15 AM CDTTSTM WND DMGBastrop, TXNUMEROUS LARGE TREES...SOME 40 FEET TALL...WERE SNAPPED OR BLOWN DOWN. TIME ESTIMATED WITH RADAR.
Apr 30, 5:55 AM CDTTSTM WND GST 60Lexington, TX

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 11 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 29, 8:20 PM CDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 00:00Z, 10.0 hours before the alert went out and 266 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 00:00Z on 2016-04-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3534 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 00:00Z on 2016-04-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 78 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3534 J/kg
Mixed-layer CIN
-32 J/kg
Mixed-layer LCL
682 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
78 m²/s²
0-3 km storm-relative helicity
73 m²/s²
Significant tornado parameter
1.2
Supercell composite
6.5

Open this sounding in Storm Lab

The text

As transmitted.

775 
WUUS54 KEWX 300957
SVREWX
TXC021-149-287-453-301045-
/O.NEW.KEWX.SV.W.0106.160430T0957Z-160430T1045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
457 AM CDT SAT APR 30 2016

THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL FAYETTE COUNTY IN SOUTH CENTRAL TEXAS...
  BASTROP COUNTY IN SOUTH CENTRAL TEXAS...
  SOUTHEASTERN TRAVIS COUNTY IN SOUTH CENTRAL TEXAS...
  LEE COUNTY IN SOUTH CENTRAL TEXAS...

* UNTIL 545 AM CDT

* AT 457 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM NEAR MANOR TO NEAR WYLDWOOD TO 8 MILES WEST OF
  ROSANKY...MOVING EAST AT 40 MPH.

  HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE 
           TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
           ROOFS...AND OUTBUILDINGS. 

* LOCATIONS IMPACTED INCLUDE...
  AUSTIN...ELGIN...BASTROP...GIDDINGS...LA GRANGE...SMITHVILLE...LEXINGTON...
  CEDAR CREEK...CIRCLE D-KC ESTATE...WYLDWOOD...TANGLEWOOD...FEDOR...
  ROSANKY...CIRCLE D-KC ESTATES...CAMP SWIFT...PAIGE...UPTON...
  WEBBERVILLE...MANHEIM AND BLUE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 2986 9673 2985 9739 2999 9755 3030 9765
      3045 9717 3054 9695
TIME...MOT...LOC 0957Z 258DEG 34KT 3030 9752 3009 9740 2993 9744 

HAIL...1.00IN
WIND...70MPH
 
$$

RUNYEN
2 follow-up statements
431 
WWUS54 KEWX 301018
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
518 AM CDT SAT APR 30 2016

TXC021-149-287-453-301045-
/O.CON.KEWX.SV.W.0106.000000T0000Z-160430T1045Z/
FAYETTE TX-BASTROP TX-TRAVIS TX-LEE TX-
518 AM CDT SAT APR 30 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 AM CDT
FOR CENTRAL FAYETTE...BASTROP...SOUTHEASTERN TRAVIS AND LEE
COUNTIES...

AT 516 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR ELGIN TO NEAR CIRCLE D-KC ESTATE TO NEAR
ROSANKY...MOVING EAST AT 40 MPH.

HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...TRAINED WEATHER SPOTTERS. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE 
         TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
         ROOFS...AND OUTBUILDINGS. 

LOCATIONS IMPACTED INCLUDE...
AUSTIN...ELGIN...BASTROP...GIDDINGS...LA GRANGE...SMITHVILLE...LEXINGTON...
CEDAR CREEK...CIRCLE D-KC ESTATE...WYLDWOOD...TANGLEWOOD...FEDOR...
ROSANKY...CIRCLE D-KC ESTATES...CAMP SWIFT...PAIGE...UPTON...WEBBERVILLE...
MANHEIM AND BLUE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS SITUATION. THESE STORMS ARE PRODUCING WIND
DAMAGE ACROSS BASTROP COUNTY. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.
 
CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURES LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH
TO BE STRUCK BY LIGHTNING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 2986 9673 2985 9739 2999 9755 3030 9765
      3045 9717 3054 9695
TIME...MOT...LOC 1016Z 258DEG 34KT 3034 9733 3013 9721 2997 9725 

HAIL...1.00IN
WIND...70MPH
 
$$

RUNYEN
527 
WWUS54 KEWX 301030
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
530 AM CDT SAT APR 30 2016

TXC453-301039-
/O.CAN.KEWX.SV.W.0106.000000T0000Z-160430T1045Z/
TRAVIS TX-
530 AM CDT SAT APR 30 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN TRAVIS COUNTY IS
CANCELLED...

THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 2986 9673 2985 9739 3011 9729 3031 9743
      3045 9717 3054 9695
TIME...MOT...LOC 1029Z 258DEG 34KT 3036 9720 3015 9708 2999 9712 

$$

TXC021-149-287-301045-
/O.CON.KEWX.SV.W.0106.000000T0000Z-160430T1045Z/
FAYETTE TX-BASTROP TX-LEE TX-
530 AM CDT SAT APR 30 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 AM CDT
FOR CENTRAL FAYETTE...EASTERN BASTROP AND LEE COUNTIES...

AT 529 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 9 MILES WEST OF FEDOR TO NEAR PAIGE TO NEAR
SMITHVILLE...MOVING EAST AT 40 MPH.

HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...LAW ENFORCEMENT. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE 
         TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
         ROOFS...AND OUTBUILDINGS. 

LOCATIONS IMPACTED INCLUDE...
ELGIN...BASTROP...GIDDINGS...LA GRANGE...SMITHVILLE...LEXINGTON...CIRCLE
D-KC ESTATE...TANGLEWOOD...FEDOR...ROSANKY...CIRCLE D-KC ESTATES...CAMP
SWIFT...PAIGE...UPTON...MANHEIM...BLUE...WARDA...ALUM CREEK...LINCOLN AND
STRING PRAIRIE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

THIS IS A DANGEROUS SITUATION. THESE STORMS ARE PRODUCING WIND
DAMAGE ACROSS BASTROP COUNTY. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.

CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURES LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH
TO BE STRUCK BY LIGHTNING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 2986 9673 2985 9739 3011 9729 3031 9743
      3045 9717 3054 9695
TIME...MOT...LOC 1029Z 258DEG 34KT 3036 9720 3015 9708 2999 9712 

HAIL...1.00IN
WIND...70MPH
 
$$

RUNYEN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 30, 3:03 AM CDT, 1 hour 54 minutes earlier.

Area forecast discussion, Apr 30, 3:03 AM CDT, 1 hour 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
303 AM CDT SAT APR 30 2016

.SHORT TERM (TODAY THROUGH SUNDAY)...
STRONG TO SEVERE THUNDERSTORMS ARE CURRENTLY MOVING THROUGH NORTH
CENTRAL AND WESTERN PARTS OF OUR CWA. THESE STORMS ARE FORMING
ALONG A DRYLINE THAT IS MOVING TOWARD THE SOUTHEAST. THESE STORMS
WILL CONTINUE FOR THE NEXT FEW HOURS.

UPPER AIR ANALYSIS LAST EVENING SHOWED A TROUGH FROM CO TO
NORTHERN MEXICO WITH SOUTHWESTERLY FLOW OVER TEXAS. THIS FLOW WAS
BRINGING MID-LEVEL MOISTURE FROM THE PACIFIC ACROSS MEXICO. AT
THE SURFACE A DRYLINE EXTENDED FROM NEAR COMANCHE TO JUNCTION TO
DEL RIO AND A COLD FRONT STRETCHED FROM NEAR DALLAS TO COMANCHE TO
MIDLAND. THE UPPER LEVEL PATTERN WILL BE A LITTLE
COMPLICATED...BUT REMAIN A TROUGH AND KEEP THE FLOW SOUTHWESTERLY
OVER TEXAS THROUGH THIS PERIOD. THE COLD FRONT WILL OVERTAKE THE
DRYLINE AND SHOULD BE HALF WAY THROUGH OUR CWA AT THE START OF THE
PERIOD. THE FRONT WILL STALL NEAR THE SOUTHERN BORDER OF OUR AREA
TONIGHT. THIS WILL MEAN CHANCES FOR SHOWERS AND THUNDERSTORMS WILL
CONTINUE ACROSS THE EASTERN HALF OF OUR AREA TODAY. A LOW WILL
FORM ALONG THE STALLED FRONTAL BOUNDARY OVER MEXICO AND THIS WILL
BRING ANOTHER CHANCE FOR SHOWERS AND THUNDERSTORMS SUNDAY. MODEL
SOUNDINGS SHOW POSSIBLE STRONG TO SEVERE STORMS SUNDAY AFTERNOON
AND EVENING.

&&

.LONG TERM (SUNDAY NIGHT THROUGH FRIDAY)...
THE SURFACE LOW WILL MOVE TO THE SOUTHEAST ALONG THE BOUNDARY
SUNDAY NIGHT AND MONDAY. THIS WILL BRING ANOTHER ROUND OF
CONVECTION. SOME OF THESE STORMS COULD BE STRONG TO SEVERE...BUT
THE THREAT IS UNCERTAIN AT THIS TIME. THE UPPER LEVEL PATTERN
WILL SHIFT TO ZONAL FLOW MONDAY INTO MONDAY NIGHT AND SURFACE HIGH
PRESSURE WILL BUILD OVER CENTRAL TEXAS. A FEW SHOWERS MAY LINGER
ACROSS OUR SOUTHERN AREA TUESDAY. TUESDAY AN UPPER LEVEL RIDGE
WILL BEGIN TO BUILD FROM THE SOUTHWEST INTO THE ROCKIES. THE RIDGE
WILL BECOME DOMINANT FOR THE REMAINDER OF THE WEEK KEEPING THE
WEATHER DRY.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              86  65  81  61  72 /  20  10  20  50  50
AUSTIN BERGSTROM INTL AIRPORT  85  64  80  63  73 /  20  20  30  50  50
NEW BRAUNFELS MUNI AIRPORT     86  66  81  64  73 /  20  10  30  50  50
BURNET MUNI AIRPORT            84  61  78  58  69 /  20  10  20  50  40
DEL RIO INTL AIRPORT           90  68  85  64  74 /  -   10  30  60  50
GEORGETOWN MUNI AIRPORT        83  62  79  60  70 /  20  10  20  50  50
HONDO MUNI AIRPORT             90  67  83  65  75 /  20  10  30  50  40
SAN MARCOS MUNI AIRPORT        85  66  80  63  72 /  30  10  30  50  50
LA GRANGE - FAYETTE REGIONAL   85  69  82  67  75 /  40  20  40  60  60
SAN ANTONIO INTL AIRPORT       87  66  81  64  73 /  20  10  30  50  40
STINSON MUNI AIRPORT           89  69  83  66  75 /  20  10  30  50  40

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

MESOSCALE/AVIATION...RUNYEN
SYNOPTIC/GRIDS...05
Hazardous weather outlook, Apr 30, 4:05 AM CDT, 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
405 AM CDT SAT APR 30 2016

TXZ171>173-183>194-202>209-217>225-228-010915-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
405 AM CDT SAT APR 30 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TODAY AND TONIGHT.

A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR PORTIONS OF THE HILL
COUNTRY AND I-35 CORRIDOR THROUGH 5 AM THIS MORNING. SCATTERED
THUNDERSTORMS WILL MOVE THROUGH THE AREA EARLY THIS MORNING. SOME
STORMS COULD BECOME SEVERE...PRODUCING LARGE HAIL AND DAMAGING
STRAIGHT-LINE WINDS. SOME ISOLATED POCKETS OF 1-3 INCHES OF RAIN
COULD OCCUR.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

ISOLATED STRONG TO SEVERE STORMS ARE POSSIBLE SUNDAY AND MONDAY.

OTHERWISE NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO RELAY REPORTS THIS MORNING AND
SUNDAY AND MONDAY.

In the hours before

Special weather statement, Apr 30, 4:21 AM CDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
421 AM CDT SAT APR 30 2016

TXZ193-205-207-208-221-223-301000-
WILSON TX-GUADALUPE TX-BASTROP TX-GONZALES TX-CALDWELL TX-BEXAR TX-
421 AM CDT SAT APR 30 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN BEXAR...SOUTH
CENTRAL BASTROP...CALDWELL...NORTHWESTERN GONZALES...GUADALUPE AND
NORTHERN WILSON COUNTIES UNTIL 500 AM CDT...

AT 420 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR SAN MARCOS TO NEAR
ELMENDORF...AND MOVING EAST AT 45 MPH.

HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
SAN ANTONIO...NEW BRAUNFELS...SEGUIN...LOCKHART...LULING...STOCKDALE...
SCHERTZ...CIBOLO...NIXON...ST. HEDWIG...ELMENDORF...MARTINDALE...MARION...LA
VERNIA...SANTA CLARA...NEW BERLIN...STAPLES...CALAVERAS LAKE...GERONIMO
AND MCQUEENEY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT FOR
SOUTH CENTRAL TEXAS.

LAT...LON 2920 9778 2922 9853 2968 9811 2986 9788
      2987 9790 2988 9785 2994 9724
TIME...MOT...LOC 0920Z 266DEG 40KT 2971 9801 2928 9841

RUNYEN
Local storm report, Apr 30, 4:31 AM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
431 AM CDT SAT APR 30 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 AM     HAIL             KYLE                    29.99N  97.87W
04/30/2016  E0.25 INCH       HAYS               TX   PUBLIC

&&

EVENT NUMBER EWX1600326

PAY
Local storm report, Apr 30, 4:34 AM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
434 AM CDT SAT APR 30 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0425 AM     HAIL             KYLE                    29.99N  97.87W
04/30/2016  E0.50 INCH       HAYS               TX   TRAINED SPOTTER

&&

EVENT NUMBER EWX1600327

PAY
Special weather statement, Apr 30, 4:35 AM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
435 AM CDT SAT APR 30 2016

TXZ192-301015-
TRAVIS TX-
435 AM CDT SAT APR 30 2016

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL TRAVIS COUNTY UNTIL 515
AM CDT...

AT 435 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
ROLLINGWOOD...OR NEAR AUSTIN...MOVING EAST AT 30 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
AUSTIN...PFLUGERVILLE...AUSTIN BERGSTROM INT AP...TANGLEWOOD FOREST...
WINDEMERE...MANOR...WEST LAKE HILLS...ROLLINGWOOD...BARTON CREEK...SHADY
HOLLOW...SUNSET VALLEY...DEL VALLE...LOST CREEK...CAMP MABRY AND WELLS
BRANCH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT FOR
SOUTH CENTRAL TEXAS.

LAT...LON 3015 9786 3030 9792 3049 9758 3025 9747
TIME...MOT...LOC 0935Z 258DEG 25KT 3024 9775

RUNYEN
Special weather statement, Apr 30, 4:37 AM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
437 AM CDT SAT APR 30 2016

TXZ204-301000-
MEDINA TX-
437 AM CDT SAT APR 30 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MEDINA COUNTY UNTIL
500 AM CDT...

AT 437 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
BIRY...OR 7 MILES SOUTH OF HONDO...MOVING EAST AT 35 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
HONDO...DEVINE...CASTROVILLE...LYTLE...NATALIA...LACOSTE...DUNLAY...PEARSON...
BIRY...NOONAN AND YANCEY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT FOR
SOUTH CENTRAL TEXAS.

LAT...LON 2916 9920 2934 9919 2936 9880 2911 9881
TIME...MOT...LOC 0937Z 271DEG 30KT 2925 9911

RUNYEN
Local storm report, Apr 30, 4:44 AM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
444 AM CDT SAT APR 30 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0440 AM     HAIL             3 S MENDOZA             29.97N  97.68W
04/30/2016  E1.00 INCH       CALDWELL           TX   EMERGENCY MNGR

&&

EVENT NUMBER EWX1600328

PAY

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 29, 7:08 PM CDTSpecial Weather StatementEWXBurnet37 min
Apr 29, 7:15 PM CDTSevere Thunderstorm WarningEWXBurnet45 min
Apr 29, 7:34 PM CDTSpecial Weather StatementEWXBexar41 min
Apr 29, 7:50 PM CDTSevere Thunderstorm WarningEWXBexar, Medina55 min
Apr 29, 8:11 PM CDTSevere Thunderstorm WarningEWXBexar49 min
Apr 29, 8:41 PM CDTAreal Flood AdvisoryEWXBexar3 hr
Apr 29, 8:48 PM CDTSevere Thunderstorm WarningEWXBexar, Comal, Guadalupe57 min
Apr 29, 9:21 PM CDTSpecial Weather StatementEWXBurnet39 min
Apr 29, 9:41 PM CDTSevere Thunderstorm WarningEWXBurnet33 min
Apr 29, 9:46 PM CDTSpecial Weather StatementEWXGuadalupe59 min
Apr 29, 9:47 PM CDTSpecial Weather StatementEWXLlano28 min
Apr 29, 10:13 PM CDTSpecial Weather StatementEWXBurnet47 min
Apr 29, 10:39 PM CDTSpecial Weather StatementEWXGuadalupe36 min
Apr 29, 10:47 PM CDTSpecial Weather StatementEWXBurnet43 min
Apr 30, 12:45 AM CDTSpecial Weather StatementEWXVal Verde30 min
Apr 30, 1:24 AM CDTSpecial Weather StatementEWXKinney, Uvalde36 min
Apr 30, 1:52 AM CDTSpecial Weather StatementEWXBandera38 min
Apr 30, 2:16 AM CDTSpecial Weather StatementEWXUvalde44 min
Apr 30, 2:27 AM CDTSevere Thunderstorm WarningEWXBandera, Kendall, Kerr, Kinney, Medina, Uvalde48 min
Apr 30, 2:59 AM CDTSevere Thunderstorm WarningEWXBlanco, Comal, Hays, Kendall61 min
Apr 30, 3:03 AM CDTSevere Thunderstorm WarningEWXBandera, Medina, Uvalde36 min
Apr 30, 3:06 AM CDTSevere Thunderstorm WarningEWXKinney, Uvalde54 min
Apr 30, 3:52 AM CDTSevere Thunderstorm WarningEWXCaldwell, Comal, Hays, Travis38 min
Apr 30, 4:00 AM CDTSpecial Weather StatementEWXMedina30 min
Apr 30, 4:21 AM CDTSpecial Weather StatementEWXCaldwell, Guadalupe39 min
Apr 30, 4:27 AM CDTSevere Thunderstorm WarningEWXBastrop, Caldwell, Hays, Travis48 min
Apr 30, 4:33 AM CDTAreal Flood AdvisoryEWXHays, Travis117 min
Apr 30, 4:35 AM CDTSpecial Weather StatementEWXTravis40 min
Apr 30, 4:37 AM CDTSpecial Weather StatementEWXMedina23 min
Apr 30, 5:00 AM CDTSevere Thunderstorm WarningEWXAtascosa, Bexar, Medina19 min
Apr 30, 5:07 AM CDTSpecial Weather StatementEWXGonzales38 min
Apr 30, 5:23 AM CDTAreal Flood AdvisoryEWXBastrop2 hr
Apr 30, 5:36 AM CDTSevere Thunderstorm WarningEWXBastrop, Fayette, Lee39 min
Apr 30, 5:51 AM CDTSpecial Weather StatementEWXFayette39 min
Apr 30, 6:16 AM CDTSpecial Weather StatementEWXFayette29 min
Apr 30, 6:18 AM CDTAreal Flood AdvisoryEWXLee117 min

Nearby

Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.